English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50122/85141 (59%)
Visitors : 7892431      Online Users : 74
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27703


    Title: Symmetry breaking by Wilson lines and finite-temperature effects
    Authors: 何俊麟;Ho, Choon-lin;Hosotani, Yutaka
    Contributors: 淡江大學物理學系
    Date: 1990-12-03
    Issue Date: 2009-12-31 10:38:34 (UTC+8)
    Publisher: Elsevier
    Abstract: In this paper we study gauge symmetry breaking and restoration in an SU(N) gauge theory defined on space-time manifold R1,d−2 × S1 when fermions obey non-trivial boundary conditions. We derive the one-loop effective potentials for the non-integrable phases of Wilson lines at both zero and finite temperature, using the zeta-function technique. It is shown that gauge symmetry can be broken with fermions in the adjoint representation, but is restored at high temperature. Detailed analyses are given for the groups SU(2), SU(3) and SU(5) on R1,2 × S1.
    Relation: Nuclear Physics B 345(2-3), pp.445-460
    DOI: 10.1016/0550-3213(90)90395-T
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown175View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback